# SDR UHLA2012083100273

- Difficulty date: August 31, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000039
- Aircraft time: 20,283 hours, 13,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCY LIGHT STRIP NOT STAYING IN PLACE IN FRONT OF SEAT 1B.  RE-SECURED EMERGENCY LIGHT STRIP AT 1B IAW EMB 170 MM 33-53-01.  OPS CHECK GOOD.
